# SDR USAASB98110

- Difficulty date: May 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335US
- Make and model: Boeing 737301
- Aircraft serial: 23232
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4581
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 26,064 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORF - FLT 326 - EN ROUTE TO PHL, THE NR 1 ENGINE GENERATOR CONTROL UNIT OVERHEATED, BUT FAILED TO TRIP CIRCUIT BREAKER.  CREW PULLED CIRCUIT BREAKER, HOWEVER, SMOKE HAD ACCUMULATED IN COCKPIT AND DECISION WAS MADE TO DIVERT TO ORF.  EMERGENCY WAS DECLARED AND EQUIPMENT WAS CALLED OUT.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE GENERATOR CONTROL UNIT.  RAN ENGINE AND ELECTRICAL SYSTEMS.  OPERATIONAL CHECK NORMAL.  (X)
